# SDR TWAA9900902

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490SA
- Make and model: Doug DC-9-15
- Aircraft serial: 45798
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 514
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT CHECK, FOUND SIX INCH CRACK IN FUSELAGE SKIN AT STA 514, 12 IN BELOW OVERWING EXIT OPENING ON LEFT SIDE OF AIRCRAFT.  REPAIRED CRACK PER ARA 15854 AND ARA 15856.
